Share This Article:

The Study of the Polignac Numbers

Abstract Full-Text HTML Download Download as PDF (Size:354KB) PP. 551-554
DOI: 10.4236/apm.2019.96027    166 Downloads   281 Views  
Author(s)    Leave a comment


In this paper we give an algorithm for polignac numbers. That algorithm is also the base of the proof of the de Polignac's conjecture. The examples of the application present algorithm for twin, cousin, and sexy primes are included.

Conflicts of Interest

The author declares no conflicts of interest regarding the publication of this paper.

Cite this paper

Czopik, J. (2019) The Study of the Polignac Numbers. Advances in Pure Mathematics, 9, 551-554. doi: 10.4236/apm.2019.96027.


[1] Zhang, Y.T. (2014) Bonded Gaps between Primes. Annals of Mathematics, 179, 1121-1174.
[2] Polymath (2014) php?title=Bounded gaps between primes
[3] conjecture

comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.